Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Ciprofloxacin Eye Drops


  • Please log in to reply

5 replies to this topic

#1 zelda317

 
zelda317

    New Community Member

  • Members
  • Pip
  • 4 posts
 

Posted 30 August 2012 - 07:22 PM

I am wondering if ciprofloxacin eye drops 0.3% manufactured by falcon are gluten free. My daughter started them today for conjunctivitis, and now isn't feeling well. Any help would be appreciated.
  • 0

Celiac.com Sponsor:

#2 SensitiveMe

 
SensitiveMe

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 111 posts
 

Posted 30 August 2012 - 08:14 PM

I would call the doctor. And not give her any further of these eyedrops. She could be reacting to the Ciprofloxacin (which is an antibiotic) or to another of the inactive ingredients in the eye drops. Keep an eye on her for any signs of an allergic reaction. You should also discuss with the doctor your concerns regarding any wheat in the eyedrops. I do not know your daughters history or any allergies she may have so this is the best I can tell you. Since she is not feeling well and Ciprofloxacin is an antibiotic I would be concerned that she may be allergic to it.
  • 0

#3 kareng

 
kareng

    Gobble! Gobble!

  • Moderators
  • PipPipPipPipPipPip
  • 14,245 posts
 

Posted 31 August 2012 - 04:15 AM

If she has conjunctivitis, she may have a virus that is causing other things besides the pink eye.

It doesn't make sense to me to put wheat in something that goes in your eye.
  • 0

Thanksgiving dinners take 18 hours to prepare.  They are consumed in 12 minutes.  Half-times take 12 minutes.  This is not a coincidence.  - Emma Bombeck
 
dancing-turkey.gif
 
 
 
 

 


#4 zelda317

 
zelda317

    New Community Member

  • Members
  • Pip
  • 4 posts
 

Posted 31 August 2012 - 04:46 AM

I would call the doctor. And not give her any further of these eyedrops. She could be reacting to the Ciprofloxacin (which is an antibiotic) or to another of the inactive ingredients in the eye drops. Keep an eye on her for any signs of an allergic reaction. You should also discuss with the doctor your concerns regarding any wheat in the eyedrops. I do not know your daughters history or any allergies she may have so this is the best I can tell you. Since she is not feeling well and Ciprofloxacin is an antibiotic I would be concerned that she may be allergic to it.

Thanks for your reply! I did check with Pharmasist this morning and it is OK..
  • 0

#5 zelda317

 
zelda317

    New Community Member

  • Members
  • Pip
  • 4 posts
 

Posted 31 August 2012 - 04:56 AM

If she has conjunctivitis, she may have a virus that is causing other things besides the pink eye.

It doesn't make sense to me to put wheat in something that goes in your eye.

It most likely is something else, I just thought I should rule out the eyedrops since they were new. My daughter is 14 and was diagnosed the first week of May. I was hoping by the time school started she would be feeling great, but it isn't the case. It gets to be hard to figure out what is causing what..
  • 0

#6 FernW

 
FernW

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 83 posts
 

Posted 31 August 2012 - 04:16 PM

Ive take Cipro eye drops before and had no problem. I would call the doctor.
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: